# SDR DALA1304420658

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 72,899 hours, 33,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Inoperative
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE READS 0.  REPLACED BOTTLE IAW AMM 52-11.
